# SDR AALA201810029028

- Difficulty date: September 30, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- Aircraft time: 72,511 hours, 9,255 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Window
- Condition: Arced
- Location: L1
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S L1 WINDOW, UPPER BUSS BAR ARCED AND SHOWED A 4.5 INCH MILKY WHITE DISCOLORATION.   THE AIRCRAFT WAS GROUNDED.    INSTALLED THE L1 WINDOW IAW 56-11-01.
